MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q* PAIN RELIEF SYSTEM T-BLOC* CONTINUOUS ECHOGENIC NERVE BLOCK TRAY; PAIN MANAGEMENT KITS/TRAYS/NEEDLES

HALYARD - IRVINE ON-Q* PAIN RELIEF SYSTEM T-BLOC* CONTINUOUS ECHOGENIC NERVE BLOCK TRAY; PAIN MANAGEMENT KITS/TRAYS/NEEDLES
Model Number TBT02100T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for the reported lot number, 0202897330, was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).No device returned.
 
Event or Problem Description
It was reported the catheter broke during use.The catheter broke in half after it was placed by anesthesia healthcare professional.The healthcare professional was administering a local anesthetic.The healthcare professionals were able to retrieve both pieces of the catheter.No additional information was provided.
 
Additional Manufacturer Narrative
Based on the results of the sample evaluation completed during the sample evaluation, the event reported appeared to be procedural and not related to a defective component.The tensile test completed to the returned sample yielded a result that exceeded the minimum required standard.The catheter may have become broken due to excessive tension applied to the catheter during the procedure or during catheter removal.It is also possible that the catheter may have become snagged on an internal structure during the procedure or during removal, causing it to break.All information reasonably known as of 03-oct-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 25-may-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
PAIN MANAGEMENT KITS/TRAYS/NEEDLES
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7466011
Report Number3006646024-2018-00012
Device Sequence Number1476459
Product Code CAZ
UDI-Device Identifier30680651407840
UDI-Public30680651407840
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K073187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberTBT02100T
Device Catalogue Number104078403
Device Lot Number0202897330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2018
Supplement Date Received by Manufacturer05/08/2018
09/18/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/25/2018
10/04/2018
Patient Sequence Number1